MathSciNet Relay Station
MathSciNet bibliographic data
MR2383525 (2009b:46073) 46E35 (26D15 31C15 42B25)
Lehrbäck, Juha Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2193–2200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement